# SDR FDEA201810112860

- Difficulty date: October 11, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 28,602 hours, 15,918 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Unit
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOORS ESCAPE SLIDES RELEASE WARNING LIGHT INOPERATIVE.  REMOVED & REPLACED THE AUTONOMOUS STANDBY SUPPLY UNIT, 70 WN IAW AMM 52-73-18-04 AND THE BOTH EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-14-04. PERFORMED AN OPS TEST IAW AMM 52-73-00-05-02, PASSED. ACFT OK FOR SERVICE.
